Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > PICKS FORMULA AND GENERALIZED EHRHART QUASI-POLYNOMIALS

 

Full Text PDF (303 kb)
Journal of the Indonesian Mathematical Society
Volume 21 Number 2 (October 2015)
PICKS FORMULA AND GENERALIZED EHRHART QUASI-POLYNOMIALS
Hibi, Takayuki ( Osaka University)
Nakamura, Miyuki ( Osaka University)
Samudro, Ivana Natalia Kristantyo ( Osaka University)
Tsuchiya, Akiyoshi ( Osaka University)
Article Info   ABSTRACT
Published date:
03 Nov 2015
 
By virtue of Picks formula, the generalized Ehrhart quasi-polynomial of the triangulation $mathcal{P} subset mathbb{R}^2$ with the vertices $(0,0), (u(n),0), (0,v(n))$, where $u(x)$ and $v(x)$ belong to $mathbb{Z}[x]$ and where $n=1,2, ldots$, will be computed.
Copyrights © 2015